Indivisibles and Latitude of Forms
Bibliographic Data
| ID | 23430615 |
|---|---|
| Authors | Jean Celeyrette (Université de Lille, corresponding author) |
| Year | 2015 |
| Pages | 459-463 |
| Publication date | 2015-01-01 |
| Open Access | Yes |
| Type | CHAPTER |
| Venue | Seventeenth-Century Indivisibles Revisited (SOURCE_BOOK) |
| Publisher | Springer International Publishing (PUBLISHER • SG) |
| DOI | 10.1007/978-3-319-00131-9_19 |
| OpenAlex | W891044132 |
| ISBN | 9783319001319 |
| Language | EN |
Classical mechanics · Galilean · Geodesy · Latitude · Physics · Geology · Historical and Literary Studies
| Highly cited | No |
|---|